Loading ...
Sorry, an error occurred while loading the content.

June 2010: International Journal of Mathematics and Computation

Expand Messages
  • Journals IJI / IJAI / IJMC
    International Journal of Mathematics and Computation   ISSN 0974-570X (Online), ISSN 0974-5718 (Print), www.ceser.res.in/ijmc.html
    Message 1 of 1 , Jul 7, 2010
    • 0 Attachment
      International Journal of Mathematics and Computation  
      ISSN 0974-570X (Online), ISSN 0974-5718 (Print),

      June 2010, Volume 7, Number J10
      Table of Contents
      Solving linear Fredholm integral equations of the second kind using Newton divided difference interpolation polynomial 
      Azedine. Rahmoune, Mostefa. Nadir                                                                                                        1-6
      Numerical-Analytical Method for Finding Periodic Solutions of the Impulsive Differential Equations with Spline Functions    
      Haydar Akca, Valery Covachev, Kumud Singh Altmayer                                                                            7-12
      New analytical solutions of the Wick type stochastic mKdV equation     
      Zeid I. A. Al-Muhiameed                                                                                                                         13-21
      Maximum Likelihood Estimation for Distribution Generated by Cauchy Stable Law    
      Davood Farbod, Malihe Ebrahimpour, Zohreh Ghayourmoradi                                                                     22-28
      Finite Group with Two Generators for Which Being of Odd Prime Form     
      N. G. EI-Sharkawy, S. F. EI-Hadidi                                                                                                          29-40
      On the Levelt’s Theorem     
      Lotfi Saıdane                                                                                                        41-47
      Note on Generating Orthogonal Polynomials and Their Application in Solving Complicated Polynomial Regression Tasks     
      J. Knizek, Petr Tichy, Ladislav Beranek, Jan Sindelar, Borivoj Vojtesek,
      Pavel Bouchal, Rudolf Nenutil, Ondrej Dedik                                                                                             48-60
      Multitaper Multidimensional Spectral Estimators For A Discrete Time Process With Missed Obsevations     
      M. M. Mohie El-Din, A. A.M. Teamah, H. M. Faied                                                                                   61-72
      On A Class of Transformed Ratio and Product Estimators of Finite Population Mean Under UPS Scheme     
      P. R. Dash, G. Mishra                                                                                                                            73-79
      Dynamical behavior of leptospirosis disease and role of optimal control theory    
      Gul Zaman                                                                                                                                            80-92
      Absorbing maps and Fixed Point Theorem in Probabilistic Metric Spaces using implicit relation     
      Abhay S. Ranadive, Anuja Chouhan                                                                                                         93-101
      Editor-in-Chief: Professor Haydar Akca
      United Arab Emirates University
      Faculty of Sciences
      Mathematical Sciences Department,
      P.O. Box 17551, Al Ain, UAE
      E-mail: hakca@...

      [Non-text portions of this message have been removed]
    Your message has been successfully submitted and would be delivered to recipients shortly.